Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Inequalities of John—Nirenberg type in doubling spaces

Buckley, Stephen M. (1999) Inequalities of John—Nirenberg type in doubling spaces. Journal d'Analyse Mathématique, 79 (1). pp. 215-240. ISSN 1565-8538

[img] Download (234kB)
Official URL:

Add this article to your Mendeley library


The concept of an H-chain set in a doubling spaceX, which generalizes that of a Hölder domain in Euclidean space, is defined and investigated. We show that every H-chain set is mean porous and that its outer layer has measure bounded by a power of its thickness. As a consequence, we show that a John-Nirenberg type inequality holds on an open subset Ω ofX if, and often only if, Ω is an H-chain set.

Item Type: Article
Additional Information: The original publication is available at
Keywords: H-chain set; Doubling spaceX; John-Nirenberg type inequality.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1612
Identification Number: 10.1007/BF02788242
Depositing User: Prof. Stephen Buckley
Date Deposited: 21 Oct 2009 11:50
Journal or Publication Title: Journal d'Analyse Mathématique
Publisher: Hebrew University Magnes Press
Refereed: No

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...